# SDR MK1Y20211011009

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 228-246 Lbl27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, SEC 41, BETWEEN STA 228.5 TO STA 245.84, AT LBL 26.70: DURING MAINTENANCE INSPECTION, SHOP FOUND A DENT ON FUSELAGE SKIN AT STA 235.5, LBL 30.0, ABOVE THE COCKPIT. THE DENT WAS LOCATED APP. 10.0’’ FROM BUTT JOINT AT STA 246 AND 1.0’’ FROM FRAME AT STA 236.5. DENT DIMENSIONS: A=1.88’’, Y=0.094’’, A/Y=20. THE DENT WAS NOT COMPLYING WITH BOEING 767-300 SRM 53-10-01 ALLOWABLE DAMAGE, AND WAS REMOVED ACCORDING TO J/C MF02780R0220-01. CUT OUT DIMENSIONS: 2.50’’X1.80’’. IN ORDER TO GAIN ACCESS TO THE DAMAGED AREA, THE COCKPIT FIRE SIELD WAS TRIMMED FROM ONE SIDE, APP. AT BL 0.0, AND DISMANTED FROM THE OTHER SIDE.
